# SDR P5CA2017083100300

- Difficulty date: August 31, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 70,411 hours, 11,774 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: L5 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE INNER SKIN UPPER OF LT SIDE NR 5 MAIN ENTRY DOOR.  ACCOMPLISH EI T2017A52M-1879, REV 1.  CONDITION CHECKED NORMAL.
